Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    Rado7 is offline Associate Member
    Join Date
    Feb 2005
    Posts
    164

    Prop ED after doing EOD and have side effects

    Hi guys.. right now i am doing Prop every other day... ive read all over that it is better to do prop ED rather than EOD , but some people say due to the half life of prop ....Every other day is just fine... i was wondering if i start to have aide effects such as bad acne ..like my buddy got.. could i switch to Every Day shots ..in order to clear that crap up......

  2. #2
    Diesel's Avatar
    Diesel is offline Anabolic Member
    Join Date
    Dec 2002
    Location
    Mental Institution
    Posts
    2,293
    Acne has nothing to do with ED or EOD Prop Injections......

  3. #3
    Rado7 is offline Associate Member
    Join Date
    Feb 2005
    Posts
    164
    the reason i thought so...was because of the blood level stability??

  4. #4
    niXon)('s Avatar
    niXon)( is offline Member
    Join Date
    Nov 2004
    Location
    So Cal
    Posts
    628
    I posted this a couple days ago, same question in this thread.

    Prop EOD blood levels

    hope it helps.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •